# SDR QXEA0201638

- Difficulty date: October 2, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rivet
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO RIVETS ARE MISSING FROM INSIDE CORNER BRACKET FOR COCKPIT ESCAPE HATCH STRUCTURE. REPLACED RIVETS IAW DHC-8 SRM 51-40-11.
